# SDR ASOA201001678

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 18,328 hours, 15,962 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE CLOSET FLOOR LEVEL EMERGENCY FLOOD LIGHT BASE DAMAGED.  R & R FLOOR LEVEL EMERGENCY FLOOD LIGHT ON WARDROBE IAW AMM 33-51-19. OPS CHECK GOOD.  R & R FLOOR LEVEL EMERGENCY FLOOD LIGHT ON WARDROBE IAW AMM 33-51-19. OPS CHECK GOOD. (CLOSED)
